May  2018, 38(5): 2527-2539. doi: 10.3934/dcds.2018105

Stability of the distribution function for piecewise monotonic maps on the interval

1. 

Mathematical Institute, Silesian University in Opava, Na Rybníčku 1, 746 01 Opava, Czech Republic

2. 

Fakultät für Mathematik, Universität Wien, Oskar-Morgenstern-Platz 1, 1090 Wien, Austria

Received  August 2017 Revised  November 2017 Published  March 2018

Fund Project: The research was partially supported by the projects 42p11 and 38p10 of AKTION Česká republika – Österreich, and by RVO funding for IČ47813059.

For piecewise monotonic maps the notion of approximating distribution function is introduced. It is shown that for a mixing basic set it coincides with the usual distribution function. Moreover, it is proved that the approximating distribution function is upper semi-continuous under small perturbations of the map.

Citation: Michal Málek, Peter Raith. Stability of the distribution function for piecewise monotonic maps on the interval. Discrete & Continuous Dynamical Systems - A, 2018, 38 (5) : 2527-2539. doi: 10.3934/dcds.2018105
References:
[1]

M. Babilonová, Distributional chaos for triangular maps, Ann. Math. Sil., 13 (1999), 33-38.

[2]

F. BalibreaB. SchweizerA. Sklar and J. Smítal, Generalized specification property and distributional chaos, Internat. J. Bifur. Chaos Appl. Sci. Engrg., 13 (2003), 1683-1694. doi: 10.1142/S0218127403007539.

[3]

F. BalibreaJ. Smítal and M. Štefánková, The three versions of distributional chaos, Chaos Solitons Fractals, 23 (2005), 1581-1583.

[4]

A. Blokh, The 'spectral' decomposition for one-dimensional maps, in Dynamics Reported, Expositions in Dynamical Systems, (eds. : C. K. R. T. Jones, U. Kirchgraber, H. O. Walther), Springer, Berlin, 4 (1995), 1-59.

[5]

F. Hofbauer, Piecewise invertible dynamical systems, Probab. Theory Related Fields, 72 (1986), 359-386. doi: 10.1007/BF00334191.

[6]

R. Hric and M. Málek, Omega limit sets and distributional chaos on graphs, Topology Appl., 153 (2006), 2469-2475. doi: 10.1016/j.topol.2005.09.007.

[7]

P. Raith, Continuity of the Hausdorff dimension for piecewise monotonic maps, Israel J. Math., 80 (1992), 97-133. doi: 10.1007/BF02808156.

[8]

P. Raith, Continuity of the Hausdorff dimension for invariant subsets of interval maps, Acta Math. Univ. Comenian., 63 (1994), 39-53.

[9]

P. Raith, The behaviour of the nonwandering set of a piecewise monotonic interval map under small perturbations, Math. Bohem., 122 (1997), 37-55.

[10]

P. Raith, The dynamics of piecewise monotonic maps under small perturbations, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 24 (1997), 783-811.

[11]

B. SchweizerA. Sklar and J. Smítal, Distributional (and other) chaos and its measurement, Real Anal. Exchange, 26 (2000/2001), 495-524.

[12]

B. Schweizer and J. Smítal, Measures of chaos and a spectral decomposition of dynamical systems on the interval, Trans. Amer. Math. Soc., 344 (1994), 737-754. doi: 10.1090/S0002-9947-1994-1227094-X.

show all references

References:
[1]

M. Babilonová, Distributional chaos for triangular maps, Ann. Math. Sil., 13 (1999), 33-38.

[2]

F. BalibreaB. SchweizerA. Sklar and J. Smítal, Generalized specification property and distributional chaos, Internat. J. Bifur. Chaos Appl. Sci. Engrg., 13 (2003), 1683-1694. doi: 10.1142/S0218127403007539.

[3]

F. BalibreaJ. Smítal and M. Štefánková, The three versions of distributional chaos, Chaos Solitons Fractals, 23 (2005), 1581-1583.

[4]

A. Blokh, The 'spectral' decomposition for one-dimensional maps, in Dynamics Reported, Expositions in Dynamical Systems, (eds. : C. K. R. T. Jones, U. Kirchgraber, H. O. Walther), Springer, Berlin, 4 (1995), 1-59.

[5]

F. Hofbauer, Piecewise invertible dynamical systems, Probab. Theory Related Fields, 72 (1986), 359-386. doi: 10.1007/BF00334191.

[6]

R. Hric and M. Málek, Omega limit sets and distributional chaos on graphs, Topology Appl., 153 (2006), 2469-2475. doi: 10.1016/j.topol.2005.09.007.

[7]

P. Raith, Continuity of the Hausdorff dimension for piecewise monotonic maps, Israel J. Math., 80 (1992), 97-133. doi: 10.1007/BF02808156.

[8]

P. Raith, Continuity of the Hausdorff dimension for invariant subsets of interval maps, Acta Math. Univ. Comenian., 63 (1994), 39-53.

[9]

P. Raith, The behaviour of the nonwandering set of a piecewise monotonic interval map under small perturbations, Math. Bohem., 122 (1997), 37-55.

[10]

P. Raith, The dynamics of piecewise monotonic maps under small perturbations, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 24 (1997), 783-811.

[11]

B. SchweizerA. Sklar and J. Smítal, Distributional (and other) chaos and its measurement, Real Anal. Exchange, 26 (2000/2001), 495-524.

[12]

B. Schweizer and J. Smítal, Measures of chaos and a spectral decomposition of dynamical systems on the interval, Trans. Amer. Math. Soc., 344 (1994), 737-754. doi: 10.1090/S0002-9947-1994-1227094-X.

[1]

James W. Cannon, Mark H. Meilstrup, Andreas Zastrow. The period set of a map from the Cantor set to itself. Discrete & Continuous Dynamical Systems - A, 2013, 33 (7) : 2667-2679. doi: 10.3934/dcds.2013.33.2667

[2]

Frédéric Faure. Prequantum chaos: Resonances of the prequantum cat map. Journal of Modern Dynamics, 2007, 1 (2) : 255-285. doi: 10.3934/jmd.2007.1.255

[3]

C. Bonanno, G. Menconi. Computational information for the logistic map at the chaos threshold. Discrete & Continuous Dynamical Systems - B, 2002, 2 (3) : 415-431. doi: 10.3934/dcdsb.2002.2.415

[4]

Yuanhong Chen, Chao Ma, Jun Wu. Moving recurrent properties for the doubling map on the unit interval. Discrete & Continuous Dynamical Systems - A, 2016, 36 (6) : 2969-2979. doi: 10.3934/dcds.2016.36.2969

[5]

Wacław Marzantowicz, Justyna Signerska. Firing map of an almost periodic input function. Conference Publications, 2011, 2011 (Special) : 1032-1041. doi: 10.3934/proc.2011.2011.1032

[6]

Hun Ki Baek, Younghae Do. Dangerous Border-Collision bifurcations of a piecewise-smooth map. Communications on Pure & Applied Analysis, 2006, 5 (3) : 493-503. doi: 10.3934/cpaa.2006.5.493

[7]

Zhiying Qin, Jichen Yang, Soumitro Banerjee, Guirong Jiang. Border-collision bifurcations in a generalized piecewise linear-power map. Discrete & Continuous Dynamical Systems - B, 2011, 16 (2) : 547-567. doi: 10.3934/dcdsb.2011.16.547

[8]

David Burguet. Examples of $\mathcal{C}^r$ interval map with large symbolic extension entropy. Discrete & Continuous Dynamical Systems - A, 2010, 26 (3) : 873-899. doi: 10.3934/dcds.2010.26.873

[9]

Sébastien Gouëzel. An interval map with a spectral gap on Lipschitz functions, but not on bounded variation functions. Discrete & Continuous Dynamical Systems - A, 2009, 24 (4) : 1205-1208. doi: 10.3934/dcds.2009.24.1205

[10]

Denis Volk. Almost every interval translation map of three intervals is finite type. Discrete & Continuous Dynamical Systems - A, 2014, 34 (5) : 2307-2314. doi: 10.3934/dcds.2014.34.2307

[11]

Piotr Oprocha. Specification properties and dense distributional chaos. Discrete & Continuous Dynamical Systems - A, 2007, 17 (4) : 821-833. doi: 10.3934/dcds.2007.17.821

[12]

Piotr Oprocha, Pawel Wilczynski. Distributional chaos via isolating segments. Discrete & Continuous Dynamical Systems - B, 2007, 8 (2) : 347-356. doi: 10.3934/dcdsb.2007.8.347

[13]

Lidong Wang, Xiang Wang, Fengchun Lei, Heng Liu. Mixing invariant extremal distributional chaos. Discrete & Continuous Dynamical Systems - A, 2016, 36 (11) : 6533-6538. doi: 10.3934/dcds.2016082

[14]

C. R. Chen, S. J. Li. Semicontinuity of the solution set map to a set-valued weak vector variational inequality. Journal of Industrial & Management Optimization, 2007, 3 (3) : 519-528. doi: 10.3934/jimo.2007.3.519

[15]

Steven M. Pederson. Non-turning Poincaré map and homoclinic tangencies in interval maps with non-constant topological entropy. Conference Publications, 2001, 2001 (Special) : 295-302. doi: 10.3934/proc.2001.2001.295

[16]

Angela A. Albanese, Xavier Barrachina, Elisabetta M. Mangino, Alfredo Peris. Distributional chaos for strongly continuous semigroups of operators. Communications on Pure & Applied Analysis, 2013, 12 (5) : 2069-2082. doi: 10.3934/cpaa.2013.12.2069

[17]

Yu-Hao Liang, Wan-Rou Wu, Jonq Juang. Fastest synchronized network and synchrony on the Julia set of complex-valued coupled map lattices. Discrete & Continuous Dynamical Systems - B, 2016, 21 (1) : 173-184. doi: 10.3934/dcdsb.2016.21.173

[18]

Daniel Fusca. The Madelung transform as a momentum map. Journal of Geometric Mechanics, 2017, 9 (2) : 157-165. doi: 10.3934/jgm.2017006

[19]

Lluís Alsedà, Michał Misiurewicz. Semiconjugacy to a map of a constant slope. Discrete & Continuous Dynamical Systems - B, 2015, 20 (10) : 3403-3413. doi: 10.3934/dcdsb.2015.20.3403

[20]

Richard Evan Schwartz. Outer billiards and the pinwheel map. Journal of Modern Dynamics, 2011, 5 (2) : 255-283. doi: 10.3934/jmd.2011.5.255

2017 Impact Factor: 1.179

Metrics

  • PDF downloads (60)
  • HTML views (204)
  • Cited by (0)

Other articles
by authors

[Back to Top]